MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; CREO MIS LOCKING CAP

GLOBUS MEDICAL, INC. CREO; CREO MIS LOCKING CAP
Model Number 1134.0010
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code Spinal Column Injury (2081)
Date of Event 07/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a revision surgery was needed due to creo mis locking caps backing out.This event occurred in japan.
 
Additional Manufacturer Narrative
Two creo mis locking caps were received for evaluation, both from the same lot.Reinspection of the returned locking caps confirmed dimensional and functional conformance.Both locking caps lacked wear signs in the center of the underside of the locking caps.The position and extent of the wear marks present on these locking caps suggests one or multiple of the following conclusions: final tightening at l3 was not completed or did not reach the recommended 8 nm of torque.Final tightening was not completed during a "relaxed" state of the construct, which did not allow the rod to normalize onto the locking cap resulting in uneven loading of the construct and therefore, final tightening was completed according to the recommended technique, though extreme curvatures of the rod at the region of l3 prevented the locking cap from appropriately normalizing resulting in uneven loading of the rod onto the locking cap.Any of the above conclusions could result in premature loosening of the locking cap within the tulip.A definitive cause cannot be established.Should additional information be made available, a secondary evaluation will be conducted and supplemental information provided.Product is within the anticipated risk; therefore, the overall risk of the system has been maintained and will continue to be monitored.See risk reconciliation form for more details.

Brand Name
CREO
Common Device Name
CREO MIS LOCKING CAP
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key22939535
Report Number3004142400-2025-00192
Device Sequence Number9676760
Product Code MNH
UDI-Device Identifier00889095071139
UDI-Public00889095071139
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1134.0010
Device Lot NumberBAC3E4MC
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/12/2025
Initial Report FDA Received Date09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient RaceAsian